MAUDE Adverse Event Report: ABBOTT MEDICAL EXCLAIM LEAD, 90 CM; SCS LEAD

ABBOTT MEDICAL EXCLAIM LEAD, 90 CM; SCS LEAD
Model Number 3225
Medical Device Problem Codes Break (1069); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The date of event is estimated.The results, method and conclusion codes along with the investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that the patient experienced ineffective stimulation.The patient may undergo surgical intervention to address the issue.
 
Event or Problem Description
Follow up information received that the patient had the lead explanted and replaced.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
EXCLAIM LEAD, 90 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key10826126
Report Number1627487-2020-47713
Device Sequence Number17083738
Product Code LGW
UDI-Device Identifier05415067017758
UDI-Public05415067017758
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number3225
Device Catalogue Number3225
Device Lot Number5423683
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer11/24/2020
02/20/2021
Initial Report FDA Received Date11/11/2020
Supplement Report FDA Received Date12/09/2020
02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight68